# SDR SWIA201335642

- Difficulty date: December 11, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 30,929 hours, 25,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY OVERHEAD LIGHT DOES NOT ILLUMINATE.  FLT 6404 REPLACED NR 3 EMERGENCY BATTERY CHARGER ASSEMBLY PN AD-2013-1A SN 74726 SN OFF 100390.
